Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe Inverse Gröbner Basis Problem in Codimension Two
Author(s) Amelia Taylor
TypeArticle in Journal
AbstractGeneric linkage is used to compute a prime ideal such that the radical of the initial ideal of the prime ideal is equal to the radical of a given codimension two monomial ideal that has Cohen–Macaulay quotient ring.
Length18
File
URL dx.doi.org/10.1006/jsco.2001.0511
LanguageEnglish
JournalJournal of Symbolic Computation
Volume33
Number2
Pages221-238
Year2002
MonthFebruary
Translation No
Refereed No
Webmaster